RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 224, Number 3, Pages 525–528 (Mi dan39288)  

MATHEMATICS

On the construction of stable difference schemes for solving nonlinear boundary value problems

A. S. Leonov

Lomonosov Moscow State University

Full text: PDF file (522 kB)

Bibliographic databases:
UDC: 517.946.9
Presented: А. Н. Тихонов
Received: 03.04.1975

Citation: A. S. Leonov, “On the construction of stable difference schemes for solving nonlinear boundary value problems”, Dokl. Akad. Nauk SSSR, 224:3 (1975), 525–528

Citation in format AMSBIB
\Bibitem{Leo75}
\by A.~S.~Leonov
\paper On the construction of stable difference schemes for solving nonlinear boundary value problems
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 224
\issue 3
\pages 525--528
\mathnet{http://mi.mathnet.ru/dan39288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0395257}
\zmath{https://zbmath.org/?q=an:0341.65071}


Linking options:
  • http://mi.mathnet.ru/eng/dan39288
  • http://mi.mathnet.ru/eng/dan/v224/i3/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020